Medical Specialty >> Gynecology
Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|PhantomPhan - Thu Aug 12, 2010 9:16 pm||
I engaged in sexual intercourse for the first time on July 30. Since then, I have been spotting almost constantly, usually ending up with a patch of blood about 2X1 inches in dimension by the end of the day. The bleeding seemed to be almost over about a week ago, but I, due to the inhibited reasoning skills caused by sexual arousal, masturbated, causing the bleeding to return. Since then, I've been emitting a constant amount of dark-brown blood every day.
I am on the pill, and will be taking my placebos next week.
I would like to know whether or not this is something I should be concerned about, or, if I leave myself alone, it will stop.
|Debbie Miller, RN - Mon Aug 16, 2010 1:01 am||
This is not something to worry about and I suspect it will resolve on its own. Having a rest from sex is probably a good idea but it isn't dangerous either. The fact that the blood was brown indicates it is old blood that was kind of stuck in there long enough to take on a different color. Don't stress unless you get high volume bleeding (soaking a pad or tampon every hour for several hours).
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.